Fentanyl overdose death

Common Questions and Answers about Fentanyl overdose death

actiq

495284 tn?1333894042 My son just died from a fentanyl overdose he got from my cousin. Can she be charged with homicide? How am I going to continue to live around her??
20816780 tn?1521081698 My pain management doctor prescribe me fentanyl patches in October of last year I had it accidental overdose when I went to him at my next appointment he says he would no longer be my Dr is there any way I can get help from another pain management doctor I have chronic pain I've suffered with this for years I need help
Avatar f tn My Grandson was 30 years old and he passed away from an accidental drug overdose. He had many drugs in his system, Fentanyl, Oxycodone, Alcohol, and Xanex. He was a great person, everyone who knew him liked him. He lived with me since he was about 12 or 14. He was like my son. He has a four-year-old boy who is having a hard time with his Dad's death. Anyway, many people will not like this question, but that is OK. I am not very religious, but I do believe in God.
Avatar f tn An overdose of Klonopin can be fatal. Overdose symptoms may include extreme drowsiness, confusion, muscle weakness, and fainting. Please call now. Tell me where you are. I'll call for you.
897990 tn?1248268956 Thats a way to overdose very easily chewing the fentanyl releases the full time releae dose for three (3) days immdiately..........combining with methadone is the worst possible combination - they combine to make the most rapid and lethal mix for respiratory deperssion and arrest - - - only way to OD faster is to add a particular bemzo ........ you wont know that you stopped breathing until its way too late.......
Avatar f tn I ahve taken 10/325 percocet for years and recently my doctor has put me on fentanyl patches. She told me to try 1 25mg and if no help then apply 2 to total 50mg. I am wondering if I will suffer withdrawls from the change? Iknow it takes a while for the patches to get into your system, will I suffer w/d symptoms during this time?
Avatar f tn Sooo my gp's gonna put me on fentanyl. But before he does I have to go in to the office to sign a liability waiver. Now I'm not stupid I know fentanyls dangerous.. But is it really that dangerous. I've never heard of a doctor do this before. Is this normal????
Avatar n tn Since that experience I havent feared death at all.......I am a Vietnam era vet and I used to fight death or all its worth. Also saw more death than I care to think about. I have a totally different view of death today. Nature does incredible things and when bad stuff comes down your body gets flooded with dopamine and adrenalin and everything to combat the events. I doubt that your dad was in any sort of pain or anything like that at all.
Avatar n tn Dangerous or fatal rise in body temperature, Seizures, Heart attack, Brain hemorrhage, Kidney failure, Stroke, Repeated convulsions, Tremors, Delirium and finally, Death/ if you suspect an overdose seek immediate medical attention
Avatar f tn I'm on day 12 or so of Fentanyl withdrawal, it's been h*ll. I am also still on 6 percs a day, which hasn't helped make the w/d any easier, I don't think. I'm still so sick. I definitely feel better than the first 7 days, but I'm still having most of the withdrawal symptoms, specifically major debilitating nausea, weakness/tiredness, trouble sleeping, restless legs. Is this normal? And is being on the percs somehow making things worse?
Avatar f tn Hundreds of fentanyl pain patch overdose deaths have been associated with different versions of the patch, and dozens of fentanyl patch wrongful death lawsuits have been filed against the various manufacturers." http://www.aboutlawsuits.
Avatar m tn Can someone give me either the symptoms or the timeline for an Ibuprofen overdose? And what's going to happen if I don't get treatment? I've taken approx. 40 200mg ibuprofen tablets, 32 hours ago.
Avatar f tn When we arrived and they saw the Fentanyl Patch, the first thing they assumed was overdose. They did a tox screen and found no opiates in her system. The patch had been replaced approximately 24 hours prior. She has been on the Fentanyl Patch (100 mcg) for about 3 years and uses a tegaderm patch over it to hold it in place. It was on her stomach. She always places the patches on her stomach or upper arm in a fatty area. This is the 4th ER visit in the past 12 months due to withdrawals.
Avatar f tn t seem to fine anywhere how long after a lethal amount or a small overdose (such as 1 accidental extra dose) on top of toxicity symptoms would start to show or when death would take place. So my question is when would symptoms begin to show and when would death occur. I don't need exact times but if toxicity showed hours after an over dose and death came days after it would give me a timeline which is all I'm looking for. Thank you.
Avatar f tn There is no reservoir of medication in a matrix patch - instead there are layers of the medication. There is no fentanyl gel in a matrix style patch. A matrix fentanyl patch places the fentanyl in adhesive. By all means return the defective patch to the Pharmacy where you purchased it. As Phil said, contact your prescribing physician and make him/her aware of the defective patch. Be cautious when handling the defective patch as your body can still absorb the Fentanyl is you touch it.
1219328 tn?1266881841 I have been weaning off fentanyl patches and i put my last one on today. Its exciting and scary....dont know whats ahead of me. I am still on the percs....weaning off of those also. I am down to 6 a day from abt 10 a day. I am weaning slowly reducing it half a tablet every week. Can anyone tell me if the withdrawals from fentanyl will be much worse after I stop applying the patch? I am only on 6mcg (I cut my 12.5 in half). Like I said...i have been weaning off slowly to this point....
Avatar f tn We have a daughter that has been smoking fentanyl patches for a long time now but yesterday we found out she was now injecting it. We haven't seen her since july, when we found out she stole from us but is living with grandparents, who are a little naive but are aware of her problems and is also wanting to help. We have tried talking with her and she has attended a few narcotic addiction classes. We are so afraid she will overdose on these, which I have seen in my profession.
Avatar m tn You will NOT overdose at 25 micrograms of fentanyl. By now, you are no longer what is called "opiate naive" having been on hydrocodone and then percocet. Yes, if a person who has never taken opiates slaps on a fentanyl patch there would be respiratory problems and perhaps even arrest. BUT - that is not where you are in the opiate realm. I went from 5 to 6 norco a day to the 25 mcg patch and had no trouble.
Avatar f tn I have been on the fentanyl patches for 5 years and have had the worst side affects of any medications I have ever taken in my life, and believe me I've been on plenty to be a pharmacy tech without the schooling (that's what it seems like if you know what I mean). Anyway I have also been taking opioid pain meds other than the fentanyl for over 10 years.
Avatar m tn I was just prescribed the duragesic patch 25mcg but have not filled the prescription, while researching on internet found the ingredients in this patch being some powerful meds that I have never experienced before and I am in fear of overdose, not being able to concentrate on my job or addiction. I'm looking for serious advice from anyone who has done this switch and what was your reaction from the pills to the patch.
Avatar f tn Unfortunately, today I find out that his best friend passed away of a heroin overdose, and my boyfriend has no idea. I cannot contact him directly, but I had his mother try to contact his counselor to see what he thought was best for my boyfriends recovery. Does any addict in recovery have any input on a situation like this?
Avatar n tn That being said 2 naproxen and one 10 mg oxycodone taken with an hour or two is not likely to cause death from an overdose, if you have been taking the opiate regularly and without interuption.
Avatar f tn A couple of things, changing them daily basically means you are giving yourself 2x the amount your supposed to get, this can cause a major overdose, so PLEASE please please, don't do that. Talk to your doctor if the strength isn't helping. The other thing is they work better if you put them on "fleshy" area's, they absorb better through fat than muscle. I hope that helps. Good luck to you.